a short history of pain and affliction. in '02 I had hernia repair procedure performed on both lower abdominal inguinal hernias. Shortly after the surgery, I started to notice a tingling sensation on the surface of my left thigh. I questioned my care givers about this and was blatantly ignored. I receive my care at the VAMC in Phoenix, AZ. Only later did find that my concerns had indeed been added to my file, although I was still given no direct info. As time went by the tingling was joined by a burning sensation, right below the surface of the skin. A , with no sort time later the pain became so severe that I had to quit working, and spent the bulk of my time in bed.The doctors tried elavil to start with, to no avail. we went from there to carbazapam, no luck, then to tegretol, neuron8tin, vicodin (some help there), then into class 2 narcotics. Tried Percoset and found the first relief in 2 years. When the dosage was maxed out , we went to morphine sulfate. 600mg a day is the current dose and I can at least function in the world. Work is still not an option, as I am now receiving social security disability.At 1 point in this journey I called my priest and had the last rites administered, as I was determined to end my life, rather than endure the horrible burning, which by the way, had come to include my right leg as well. It was only after heavy prayer that I did find relief. Backing up some, when i first complained of this condition, MY DOCS SAID THE BEST TREATMENT WAS TO LOSE WEIGHT AND LOOSEN MY BELT!!!:confused: If you've come this far, then you've also seen the same web page that offers this "treatment". Good luck to all and please feel free to contact me if you have unanswered questions. 4 years of this stuff and no real cures in sight. god Bless you all, Mike
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?